oS.V.R.A.

Coronado Speed Festival Naval Air Station North Island September 18-20, 2015

S.V.R.A.

Provisional Race Schedule

Thurso	lay,	Sep	tem	<u>ber</u>	<u>17</u>

12:00 noon – 5:00pm Paddock open for participant set up

12:00 noon – 5:00pm Registration

12:00 noon - 5:00pm Tech Inspection

Friday, September 18

7:00am – 5:00pm Registration 7:00am – 5:00pm Tech Inspection

12:00pm — 1:00pm	LUNCH BREAK
12:00pm Mandatory D	river Mtg in grandstands next to pre grid

1:00pm	Group 1	Untimed practice	25 min
1:25pm	Group 2		
1:50pm	Groups 5, 7		
2:15pm	Group 6		
2:40pm	Groups 3, 4		
3:05pm	Group 8		
3:30pm	Group 9		
3:55pm	Group 10		
4:20pm	Group Pre war/Fo	rmula Cars	
4:45pm	Group HTA		

Saturday, September 19

7:00am—4:00pm Registration 7:00am—1:00pm Tech Inspection

7:30am Mandatory Driver Mtg in grandstands next to pre grid

8:00am	Group 1	Qualifying 1	25 min
8:25am	Group 2		
8:50am	Groups 5, 7		
9:15am	Group 6		
9:40am	Groups 3, 4		
10:05am	Break – BMW Ho	t Laps	
10:20am	Group 8		
10:45am	Group 9		
11:10am	Group 10		
11:35am	Group Pre war/Fo	ormula Cars	

12:00pm — 1:00pm	LUNCH BREAK/BMW Demo Laps
12:20pm – 12:40pm	Pt. Loma Centennial Exhibition Laps

1:00pm	Group HTA
1:25pm	Group 1 Qualifying 2 25 min
1:50pm	Group 2
2:15pm	Groups 5, 7
2:40pm	Group 6
3:05pm	Break – BMW Hot Laps
3:20pm	Groups 3, 4
3:45pm	Group 8
4:10pm	Group 9
4:35pm	Group 10
5:00pm	Group Pre war/Formula Cars
5:25pm	Group HTA

Sunday, September 20

8:00am – 1:00pm Registration

8:00am	Group 1	Warmups	20 min
8:20am	Group 2		
8:40am	Groups 5, 7		
9:00am	Group 6		
9:20am	Groups 3, 4		
9:40am	Group 8		
10:00am	Break – BMW He	ot Laps	
10:15am	Group 9		
10:35am	Group 10		

_		r
10	0:55am	Group Pre war/Formula Cars
1	1:15am	Group HTA
1	1:35am	Break/BMW Hot Laps

11:50am — 12:50pm	LUNCH BREAK
12:10pm - 12:30pm	Pt. Loma Centennial Exhibition Laps

12:10-12:50 Pre Grid Race Ceremonies w/HTA

12:50pm	Group HTA Feature Races 25 min
1:15pm	Group 1
1:40pm	Group 2
2:05pm	Groups 5, 7
2:30pm	Group 6
3:00pm	Groups 3, 4
3:25pm	Group 8
3:55pm	Group 9
4:20pm	Group 10
4:45pm	Group Pre war/Formula Cars
5:10pm	End of track activities

RACE RUN GROUPS

Group 1: Small bore prod. Sports cars and sedans.

Group 2: Formula Ford and Formula B cars.

Groups 3, 4: Medium bore Production and Sports cars prior 1972 Groups 5, 7: World Sports Cars, GT, Prototype and Can-Am cars 1960-1979

Group 6: Big Bore Production and Sports Cars through 1972.

Group 8: Series Production Sports Cars and Sedans prior to 1979.

Group 9: Wings and Slicks Formula cars Group 10: Historic Stock cars, SC1/2/3